# SDR AALA980089

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703AA
- Make and model: Boeing 727223
- Aircraft serial: 22461
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498133
- Condition: Cracked
- Location: Bs 477
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LEFT FUSELAGE STR 24L CRACKED AND FUSELAGE SKIN DENTED FROM STA 475 TO STA 478.  INSTALLED STRINGER REPAIR PER SRM 53-10-3.  INSTALLED FUSELAGE SKIN DOUBLER PER SRM 53-30-3.  TST: 46,539 HOURS.  CYCLES:  24,289.  (X)
